# SDR DALA2025091506775

- Difficulty date: August 31, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 13,597 hours, 6,098 cycles
- Engine: PW1524G3
- Engine time: 9,011 hours, 3,974 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEFT ENGINE START,  ELECTRICAL FAULT LT FBW PC PMG INOPERATIVE. T/S IAW EFIM, FAULT CODE 2401F3249,  RELAY PREVIOUSLY CHANGED, WIRING CHECK FOR PINS X1 & X2 AT K17 RELAY OK, WIRING CHECK FROM A276P1 PIN 1 TO 38 SHOWS 28 VDC.  R & R CDC1 LRM09 IAW AMP 24- 01-25. FAULT CONFIRMATION STILL SHOWS CASS MESSAGE FOR  ELECTRICAL FAULT & INFO MESSAGE FOR LT FWB PC PMG INOP.  LRU OPS MAINT PAGE SHOWS FAULT CODE 2401F3249 & 2401F3247. END OF EFIM PROCEDURE FOR FAULT CODE 2401F3249. REAPPLIED M PROC, CONTINUE ON MEL. REPLACED IIM NR 1 IAW AMP 27-04-01 ALL TESTED GOOD ON BOX, LT PMG INOPERATIVE MESSAGE CAME BACK. FOUND WIRE WPC0001 -EIP 12WH, WPC0001-EIP-12B2 AND WPC0001-E1P-120R SHORTED TOGETHER & SHORTED TO GROUND.  FOUND EVIDENCE OF ARCING AT P6027 PIN22,  REMOVED PYLON ACCESS PANELS & BEGAN REMOVAL OF HARNESSES IAW AWDP 24-33-01AAA-051A-A .  INSTALLED NEW WO8 HARNESS & SECURED FROM PMA TO P6027. INSTALLED NEW UPPER HARNESS OF J6027 BRACKET. INSTALLED UPPER HARNESS AT P5029 & CLAMPED ON TOP OF PYLON. CONTINUED INSTALLING OF UPPER HARNESS THROUGH SEALING PADS IAW AMP 51-23-00 & ESPP 20-10-01. INSTALLED NEW FBWPC & RAN ENG,  NO FAULTS MLL M PROCEDURES WERE REVERSED.
